Skip to main content
Log in

Proof of a conjecture on multisets of hook numbers

  • Published:
Annals of Combinatorics Aims and scope Submit manuscript

Abstract

A conjecture of Regev and Vishik on the equality of two multisets of hook numbers is proved.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Reference

  • [RV] A. Regev and A. Vershik, Asymptotics of Young diagrams and hook numbers, Elect. J. Combin.4(1) (1997), R22.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported in part by N.S.F. Grant No. DMS-94-01197.

Supported in part by N.S.F. Grant No. DMS-95-00646.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Regev, A., Zeilberger, D. Proof of a conjecture on multisets of hook numbers. Annals of Combinatorics 1, 391–394 (1997). https://doi.org/10.1007/BF02558489

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02558489

AMS Subject Classification

Keywords

Navigation